The Cauchy integral in Cn for domains with minimal smoothness

Loredana Lanzani, Elias M. Stein

Research output: Contribution to journalArticlepeer-review

19 Scopus citations


We prove Lp(bD)-regularity of the Cauchy-Leray integral for bounded domains D C Cn whose boundary satisfies the minimal regularity condition of class C1,1, together with a naturally occurring notion of convexity.

Original languageEnglish (US)
Pages (from-to)776-830
Number of pages55
JournalAdvances in Mathematics
StatePublished - Oct 20 2014


  • Cauchy integral
  • Linearly convex domains
  • Strongly pseudo-convex domains
  • Szego projection
  • T(1) theorem

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'The Cauchy integral in Cn for domains with minimal smoothness'. Together they form a unique fingerprint.

Cite this